She just had her appendix out last saturday. Emergency,but didn't rupture. She is experiencing drowsyness and anxiety feeling all over. Dr.thinks antibiotic for surgery. may have caused intestines to develp infection. She is really scared. What do I do?
I checked the side effects for metromidazole and it does not mention drowsiness and anxiety as a side effect. I would not be too anxious about this as it will only make her more anxious. If the symptoms persist or become too bothersome please contact the prescribing doctor or the surgeon. If she develops a high fever then contact the doctor asap. For future reference the following is a link to the side effects of the metromidazole:
I would not wait to see what progresses next. I would call the on call Doc and ask them what their medical opinion is. My mom just got out of the hospital from a two week stay with a blood infection from the IV she had. It is not worth chancing it. She felt weak and tired. She now has to have a catheter central line IV and a home health nurse. I wish we would have called the first few days she felt ill. It is true though not to stress the nervousness around her,. just makes things worse for the both of you. Good luck to you. My prayers are with you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2013 • 4 answers
Posted 1 Nov 2014 • 2 answers
Posted 25 May 2015 • 3 answers
Posted 11 Mar 2016 • 4 answers
Posted 12 Feb 2017 • 1 answer